Alert archive / Nevada / Red Flag Warnings in 2013
Red Flag Warning 7, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at May 21, 2013, 2:45 PM MST for Mohave County, Arizona; Clark County, Lincoln County, Nevada. It took effect at May 22, 2013, 12:00 PM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 21, 2013, 2:45 PM MST (21:45 UTC)
- In effect from
- May 22, 2013, 12:00 PM MST
- Expired
- May 22, 2013, 8:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, Clark County, NV, Lincoln County, NV
The radar
The Las Vegas radar (KESX), 96 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 9.8 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4617 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
448 WWUS85 KVEF 212145 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 245 PM PDT TUE MAY 21 2013 .INCREASING SOUTHWEST FLOW WILL DEVELOP AS A LARGE AREA OF LOW PRESSURE SETS UP OVER THE PACIFIC NORTHWEST. BREEZY CONDITIONS ARE EXPECTED EACH AFTERNOON THROUGH THE COMING WEEKEND BUT WEDNESDAY LOOKS TO BE THE WINDIEST DAY. AZZ102-221400- /O.UPG.KVEF.FW.A.0006.130522T1800Z-130523T0300Z/ /O.NEW.KVEF.FW.W.0007.130522T1900Z-130523T0400Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU- 245 PM MST TUE MAY 21 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TO 9 PM MST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. * TIMING...WEDNESDAY AFTERNOON AND EVENING. * WIND...SOUTH TO SOUTHWEST 20 TO 25 MPH WITH GUSTS AROUND 40 MPH. * HUMIDITY...LESS THAN 10 PERCENT IN THE AFTERNOON. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/LASVEGAS
4 follow-up statements
793 WWUS85 KVEF 221056 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 356 AM PDT WED MAY 22 2013 .INCREASING SOUTHWEST FLOW WILL DEVELOP AS A LARGE AREA OF LOW PRESSURE SETS UP OVER THE PACIFIC NORTHWEST. BREEZY CONDITIONS ARE EXPECTED EACH AFTERNOON THROUGH THE COMING WEEKEND BUT TODAY LOOKS TO BE THE WINDIEST DAY. AZZ102-221930- /O.EXT.KVEF.FW.W.0007.130522T1900Z-130523T0300Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU- 356 AM MST WED MAY 22 2013 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. * TIMING...WINDS WILL PEAK DURING THE LATE AFTERNOON THEN DECREASE DURING THE EARLY EVENING WITH GUSTS DROPPING BELOW 35 MPH BY 8 PM MST. * WIND...SOUTH TO SOUTHWEST 20 TO 25 MPH WITH GUSTS AROUND 40 MPH. * HUMIDITY...LESS THAN 10 PERCENT IN THE AFTERNOON. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/LASVEGAS
267 WWUS85 KVEF 221911 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1211 PM PDT WED MAY 22 2013 .STRONG SOUTHWEST FLOW WILL PERSIST AS A LARGE AREA OF LOW PRESSURE SETS UP OVER THE PACIFIC NORTHWEST. BREEZY CONDITIONS ARE EXPECTED EACH AFTERNOON THROUGH THE COMING WEEKEND BUT TODAY LOOKS TO BE THE WINDIEST DAY. NVZ465-230300- /O.EXA.KVEF.FW.W.0007.000000T0000Z-130523T0300Z/ CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 1211 PM PDT WED MAY 22 2013 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 465... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * AFFECTED AREA...IN NEVADA...FIRE WEATHER ZONE 465 CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH. * TIMING...THIS AFTERNOON AND EARLY EVENING THEN DECREASING WITH GUSTS DROPPING BELOW 35 MPH BY 8 PM MST. * WIND...SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUSTS NEAR 40 MPH. * HUMIDITY...LESS THAN 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ AZZ102-230300- /O.CON.KVEF.FW.W.0007.000000T0000Z-130523T0300Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU- 1211 PM MST WED MAY 22 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. * TIMING...THIS AFTERNOON AND EARLY EVENING THEN DECREASING WITH GUSTS DROPPING BELOW 35 MPH BY 8 PM MST. * WIND...SOUTH TO SOUTHWEST 20 TO 25 MPH WITH GUSTS AROUND 40 MPH. * HUMIDITY...LESS THAN 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/LASVEGAS
274 WWUS85 KVEF 222140 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 240 PM PDT WED MAY 22 2013 .STRONG SOUTHWEST FLOW WILL PERSIST AS A LARGE AREA OF LOW PRESSURE SETS UP OVER THE PACIFIC NORTHWEST. BREEZY CONDITIONS ARE EXPECTED EACH AFTERNOON THROUGH THE COMING WEEKEND BUT TODAY LOOKS TO BE THE WINDIEST DAY. MOST AREAS WILL SEE LIGHTER WINDS ON THURSDAY BUT WINDS WILL LIKELY REACH CRITICAL LEVELS AGAIN OVER THE NORTHWEST PLATEAU AND NORTHWEST DESERTS OF ARIZONA. AZZ102-230300- /O.NEW.KVEF.FW.W.0008.130523T1700Z-130524T0300Z/ /O.CON.KVEF.FW.W.0007.000000T0000Z-130523T0300Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU- 240 PM MST WED MAY 22 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY. * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. * TIMING...THIS AFTERNOON AND EARLY EVENING THEN DECREASING WITH GUSTS DROPPING BELOW 35 MPH BY 8 PM MST. WINDS WILL INCREASE AGAIN LATE THURSDAY MORNING AND CONTINUE STRONG THROUGH EARLY THURSDAY EVENING. * WIND...THROUGH THIS EVENING...SOUTH TO SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 45 MPH. WINDS THURSDAY SOUTH TO SOUTHWEST 15 TO 25 WITH GUSTS AROUND 35 MPH. * HUMIDITY...LESS THAN 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NVZ465-230300- /O.CON.KVEF.FW.W.0007.000000T0000Z-130523T0300Z/ CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 240 PM PDT WED MAY 22 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 465... * AFFECTED AREA...IN NEVADA...FIRE WEATHER ZONE 465 CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH. * TIMING...THIS AFTERNOON AND EARLY EVENING THEN DECREASING WITH GUSTS DROPPING BELOW 35 MPH BY 8 PM MST. * WIND...SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUSTS NEAR 40 MPH. * HUMIDITY...LESS THAN 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE FIRE WEATHER OFFICIALS IN THE FIELD OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/LASVEGAS
958 WWUS85 KVEF 230251 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 751 PM PDT WED MAY 22 2013 .WINDS WILL LIKELY REACH CRITICAL LEVELS AGAIN OVER THE NORTHWEST PLATEAU AND NORTHWEST DESERTS OF ARIZONA ON THURSDAY. AZZ102-231500- /O.EXP.KVEF.FW.W.0007.000000T0000Z-130523T0300Z/ /O.CON.KVEF.FW.W.0008.130523T1700Z-130524T0300Z/ NORTHWEST DESERTS/NORTHWEST PLATEAU- 751 PM MST WED MAY 22 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 102... * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. * TIMING...WINDS HAD DECREASED OVER MOST OF THE AREA THIS EVENING SO THE WARNING FOR TODAY WILL BE ALLOWED TO EXPIRE. WINDS WILL INCREASE AGAIN LATE THURSDAY MORNING AND CONTINUE STRONG THROUGH EARLY THURSDAY EVENING. * WIND...SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUSTS AROUND 35 MPH. * HUMIDITY...LESS THAN 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS CAN CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ NVZ465-230400- /O.EXP.KVEF.FW.W.0007.000000T0000Z-130523T0300Z/ CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 751 PM PDT WED MAY 22 2013 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 465... WINDS HAD DECREASED THIS EVENING...SO THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$ MORGAN HTTP://WEATHER.GOV/LASVEGAS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at May 21, 2:30 PM MST, 15 minutes earlier.
Area forecast discussion, May 21, 2:30 PM MST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
230 PM PDT TUE MAY 21 2013
.SYNOPSIS...A LARGE AREA OF LOW PRESSURE WILL REMAIN OVER THE
PACIFIC NORTHWEST THROUGH THE COMING HOLIDAY WEEKEND WITH A DRY
SOUTHWEST FLOW OVER THE SOUTHERN GREAT BASIN AND MOJAVE DESERT. THIS
WILL LEAD TO MOSTLY CLEAR SKIES AND LOCALLY BREEZY CONDITIONS EACH
AFTERNOON WITH TEMPERATURES CLOSE TO NORMAL. WEDNESDAY WILL BE THE
WINDIEST DAY WITH GUSTS OVER 40 MPH EXPECTED OVER MUCH OF SAN
BERNARDINO AND MOHAVE COUNTIES.
&&
.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...A FAIRLY STRONG UPPER
LOW WILL REMAIN BASICALLY STATIONARY OVER THE PACIFIC NORTHWEST WITH
A DRY SOUTHWEST FLOW OVER THE FORECAST AREA. SOME HIGH CLOUDS WILL
BE SEEN AT TIMES BUT OVERALL LOOKING AT MOSTLY CLEAR SKIES. AS THE
TROUGH INITIALLY DEEPENS WEDNESDAY WE WILL SEE THE STRONGEST WINDS
OF THE SHORT TERM PERIOD WITH MODELS INDICATING STRONG POTENTIAL FOR
GUSTS AROUND 40 MPH IN WESTERN SAN BERNARDINO AND MUCH OF MOHAVE
COUNTIES. I DECIDED TO ISSUE A WIND ADVISORY FOR THOSE AREAS
BEGINNING AT NOON WEDNESDAY. ELSEWHERE...LOCALLY BREEZY TO WINDY
CONDITIONS CAN BE EXPECTED. WINDS LOOK TO BE A LITTLE LIGHTER
THURSDAY AND FRIDAY BUT THERE WILL STILL BE AT LEAST LOCALLY BREEZY
CONDITIONS BOTH AFTERNOONS. TEMPERATURES DURING THE SHORT TERM WILL
BE PRETTY CLOSE TO NORMAL.
.LONG TERM...SATURDAY THROUGH TUESDAY...UPPER LOW WHICH HAS BEEN
OVER THE PACIFIC NORTHWEST DURING THE WEEK IS FORECAST TO BEGIN TO
SHIFT TO THE NORTH SLIGHTLY ON SATURDAY. AT THE SAME TIME A WEAK
SHORT WAVE IMPULSE MOVING THROUGH THE OVERALL TROUGH PATTERN ACROSS
THE WESTERN STATES IS FORECAST TO MOVE ACROSS THE CWA SATURDAY
AFTERNOON. THIS OVERALL PATTERN CONTINUES INTO MONDAY...HOWEVER
THERE DOES BECOME SOME MODEL DIFFERENCES AS YOU MOVE INTO THE
SUNDAY/ MONDAY TIME FRAME WITH THE ECMWF TRENDING TOWARDS A
WEAKER/FLATTER TROUGH ACROSS THE WESTERN STATES...THAN THE GFS/GEMS.
HOWEVER BY TUESDAY THE MODELS ONCE AGAIN COME INTO PRETTY GOOD
AGREEMENT. EITHER WAY...THE PATTERN CONTINUES TO KEEP THE MAIN
ENERGY FROM ANY SHORT WAVES NORTH OF THE REGION...RESULTING IN DRY
CONDITIONS THROUGH THE PERIOD. WINDS WILL CONTINUE TO BE BREEZY TO
LOCALLY WINDY...WITH SATURDAY AFTERNOON/EVENING PROBABLY BEING THE
WINDIEST PERIOD DURING THE LONG TERM. UNDER THE GENERAL
TROUGHINESS...TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL THROUGH THE
PERIOD ALSO. &&
.AVIATION...FOR MCCARRAN...SOUTH/SOUTHWEST WINDS 12-16 KTS WITH
GUSTS TO 25 KTS TIL AROUND 04Z...THEN BECOMING 10-15KTS THROUGH
WEDNESDAY MORNING BEFORE GUSTS TO NEAR 30KTS ARE SEEN BY LATE
WEDNESDAY MORNING THROUGH THE AFTERNOON. VARIABLE HIGH CLOUDS
THROUGH WEDNESDAY.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...GENERALLY SOUTH TO SOUTHWEST WINDS 10-20 KTS WITH GUSTS
TO BETWEEN 25-30 KTS THROUGH THIS EVENING...DECREASING SOMEWHAT
OVERNIGHT THEN INCREASING AGAIN ON WEDNESDAY WITH LOCAL GUSTS TO
OVER 40 MPH ESPECIALLY IN THE WESTERN MOJAVE DESERT AND NORTHWEST
ARIZONA. VARIABLE HIGH CLOUDS THROUGH WEDNESDAY.
.FIRE WEATHER...A DRY SOUTHWEST FLOW WILL PERSIST ACROSS THE REGION
THROUGH THE REMAINDER OF THE WEEK AND INTO THE WEEKEND. AS A LOW
PRESSURE SYSTEM INITIALLY DEEPENS OVER THE PACIFIC NORTHWEST ON
WEDNESDAY...BREEZY TO WINDY CONDITIONS WILL DEVELOP...ESPECIALLY
ACROSS WESTERN SAN BERNARDINO COUNTY AND IN MOHAVE COUNTY OUTSIDE OF
THE RIVER VALLEY. GUSTS TO 40 MPH ARE LIKELY IN THESE AREAS. THE
COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY ARE EXPECTED TO
MEET RED FLAG CRITERIA IN FIRE WEATHER ZONE 102 AND THE FIRE WEATHER
WATCH WAS UPGRADED TO A WARNING. CONDITIONS WILL BE CLOSE TO RED
FLAG CRITERIA IN SOME OTHER AREAS BUT THE EITHER THE DURATION OR
GEOGRAPHICAL EXTENT WILL NOT BE SUFFICIENT TO WARRANT A RED FLAG
WARNING...OR FUELS ARE NOT REPORTED AS CRITICAL. AFTER
WEDNESDAY...LOCALLY BREEZY CONDITIONS WILL EXIST EACH AFTERNOON BUT
OVERALL THE WINDS LOOK TO BE LIGHTER.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...WIND ADVISORY FROM NOON TO 9 PM MST WEDNESDAY FOR AZZ001-003.
RED FLAG WARNING FROM NOON TO 9 PM MST WEDNESDAY FOR AZZ102.
CA...WIND ADVISORY FROM NOON TO 9 PM PDT WEDNESDAY FOR CAZ523.
&&
HARRISON/JENSEN
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, May 21, 3:40 AM MST, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 340 AM PDT TUE MAY 21 2013 AZZ001>003-036-CAZ519>527-NVZ014>022-220700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 340 AM PDT TUE MAY 21 2013 /340 AM MST TUE MAY 21 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SOUTHWEST WINDS WILL INCREASES THIS AFTERNOON AS A LOW PRESSURE SYSTEM DROPS INTO THE PACIFIC NORTHWEST. GUSTS ARE EXPECTED TO BE LESS THAN 40 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GUSTY SOUTHWEST WINDS WILL PERSIST ACROSS THE AREA EACH AFTERNOON AND EVENING THROUGH SUNDAY AS A CLOSED LOW PRESSURE SYSTEM PARKS OVER THE PACIFIC NORTHWEST. WEDNESDAY LOOKS TO BE THE WINDIEST DAY. WIND GUSTS OVER 40 MPH ARE LIKELY ACROSS NORTHERN SAN BERNARDINO COUNTY AND POSSIBLY THE SPRING MOUNTAINS AND RED ROCK CANYON WEDNESDAY AFTERNOON AND EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OVER NORTHWEST ARIZONA WEDNESDAY AFTERNOON AND EVENING DUE TO PROLONGED GUSTS OVER 35 MPH AND VERY DRY FUELS. DRY CONDITIONS WITH NEAR NORMAL TEMPERATURES CAN BE EXPECTED THROUGH THE HOLIDAY WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. JA
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 2:58 PM MST | Wind Advisory | VEF | Mohave | 33 hr |
Nearby
Red Flag Warnings in Nevada, 2013Red Flag Warnings in Arizona, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.